Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Delayed period following intake of Pimulut-N. Married last month. What is the reason for altercation in periods?

Hello I got married last month. I took primolut-n last month for 5 days. Immediately after I stopped I got my period within 2 days. After 1 week I got dark red, brown color discharge for I guess 1 hr. I am waiting on this month period. It hasn t come yet. My cycle never got altered. Its really stressing me out. suggestions please.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

Primolut-N (norethisterone) is usually prescribed by many doctors to help women postpone their periods.Usually u get your periods after 5-7 days of stopping the pill use. Pregnancy should be ruled out first. As far as brown discharge is concerned you need not to be worried it is normal. if your period is late you might get a brown discharge, it is simply old utrine cells/old blood.

If you are just beginning a sexual life. Brown discharge can occur not only after losing one’s virginity but also during and after some subsequent sexual intercourse. Synthetic hormones like Primolut N may cause brown discharge in the middle of cycle.

Brown discharge should be a concern when the woman has high body temperature, abdominal pain, itching in the genital area, dryness and burning in the vagina, and pain during sex.

To be fully satisfied you should visit a doctor and get your ultrasound done and work up for any infection/inflammation.

Hope it helps.

Take care!
Answered: Tue, 26 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor